# SDR SIMA990721

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: False Warning
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 5054 - LAVATORY SMOKE ON CWP ILLUMINATED INFLIGHT.  FLIGHT ATTENDANT FOUND THE LAVATORY WAS OCCUPIED, AND THE PERSON WAS REMOVED.  AOM VOL 1 PROCEDURES WERE COMPLIED WITH.  VERIFIED THE EVENT AS A FALSE WARNING.  REMOVED AND REPLACED THE LAV SMOKE DETECTOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
